# SDR UHLA201506230560

- Difficulty date: June 23, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 27,845 hours, 25,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE OMEGA BEAM AT FRAME 19.  REPAIRED IAW SRM 53-21-10 AND ETD2015-145-060107.
